# SDR RU3A00006

- Difficulty date: October 24, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N96
- Make and model: Braero BAE125800A
- Aircraft serial: 258134
- System (JASC): 3210 · Main Landing Gear
- Part: Mount
- Part number: S258WS13317
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LOOKING FOR THE LOCATION OF A FUEL LEAK FROM INSIDE OF LEFT MAIN WHEEL/WELL, A CRACK WAS FOUND, ON THE BRACKET THAT THE UPPER MAIN LANDING GEAR TRUNNION FORWARD MOUNT, MOUNTS UP TO.  THE CRACK LOCATED ON THE FORWARD END OF BRACKET, UNDER THE UPPER BOSS AND ON THE INBOARD SIDE, STARTING AT THE UPPER SIDE OF THE MACHINED OUT AREA, IN CENTER OF BRACKET, ANGLING OFF TOWARD THE CENTER OF THE TOP OF THE BRACKET, TO WHICH THE UPPER WING SKIN ATTACHES TO, BETWEEN THE ROWS OF MOUNTING HARDWARE.  ALL BUT ABOUT 1 INCH OF THICKNESS, AND 2 INCHES OF THE WIDTH IS STILL ATTACHED TO MOUNT.  (M)
